# SDR ZZDA2008011

- Difficulty date: April 30, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED OVERWING POWER SUPPLY IAW M/M 33-51-06, OPS CHECK OK.
